# SDR SWAA2025021796030

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 59,299 hours, 35,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT WING UPPER T\E SHELF PNL O\B #7 SPOILER VERTICAL WEB CRACKED AT O\B UPPER FASTENER.<[01] REMOVE AND REPLACED RIGHT WING UPPER T\E; O\B #7 SPOILER VERTICAL WEB PER SRM 51-40-02
